MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; NAMIC KIT SYRINGE 2025-32-200662043

MEDLINE INDUSTRIES, LP - NAMIC; NAMIC KIT SYRINGE 2025-32-200662043
Catalog Number 60805108A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringe is "leaking contrast at the syringe tip".The customer did not report any patient or procedural impact as a result of the issue.There was no further information.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringe is "leaking contrast at the syringe tip".

Common Device Name
NAMIC KIT SYRINGE 2025-32-200662043
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21858971
Report Number3015910259-2025-00032
Device Sequence Number4721891
Product Code OEZ
UDI-Device Identifier10193489141306
UDI-Public10193489141306
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60805108A
Device Lot Number24LBN859
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown